# SDR HNAA2024011600011

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 42,158 hours, 37,864 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT LOUD AIR RUSHING COMING FROM NOSE GEAR WELL. NO EICAS MSG OR ABNORMAL.   FOUND RADOME LATCHES LOOSE AND READJUSTED AND TIGNTENED LATCHES AS REQ,SWING GEARS MULTIPLE TIMES AND FOUND R/H NOSE GEAR DOOR OUT OF ALIGNMENT,READJUSTED R/H NOSE GEAR DOOR ACTUATOR IRW AMM 32-33-03 A/C OKAY FOR SERVICE AT THIS TIME
